# SDR 2005FA0000668

- Difficulty date: April 18, 2005
- Submitted: May 10, 2005
- Operation: General aviation
- Aircraft: N711KE
- Make and model: Israel 1124
- Aircraft serial: 288
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS16124
- Condition: Defective
- Location: Reservoir
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOLLOWING MAINT TROUBLESHOOTING OF HYD SYS.  IT WAS FOUND TO HAVE DEFECTIVE O-RING JUST AFT OF THE HYD RESERVOIR AT A T-FITTING LOCATION.  DEFECTIVE O-RING DEPLEATED HYDRAULIC RESERVOIR RUNNING HYDRAULIC SYS OUT OF FLUID.  THIS CAUSED THE RT ENGINE DRIVEN HYD PUMP TO CAVITATE AND DAMAGED PUMP INTERNALLY.  O-RING WAS REPLACED WITH A NEW O-RING, AND ENGINE DRIVEN HYD PUMP WAS REPLACED.  SYS WAS SERVICED AND OP FUNCTION CHECKED AND LEAK CHECKED WITH NO OTHER DISCREPANCIES NOTED.  MAINTENANCE CARE WHEN WORKING WITH HYD O-RINGS.   SUSPECT O-RING FAILURE DUE TO NORMAL DETERIORATION AND OR IMPROPER INSTALLATION AT TIME OF LAST MAINT FUNCTION PERFORMED TO THAT FITTING. (K)
